Mathematische Annalen

, Volume 252, Issue 2, pp 111–131

Branched covers of surfaces in 4-manifolds

  • Selman Akbulut
  • Robion Kirby
Article

DOI: 10.1007/BF01420118

Cite this article as:
Akbulut, S. & Kirby, R. Math. Ann. (1980) 252: 111. doi:10.1007/BF01420118

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Selman Akbulut
    • 1
  • Robion Kirby
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA
  2. 2.Institute for Advanced StudyPrincetonUSA